# SDR UPS08854167

- Difficulty date: October 20, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR 803-W4-10, RT WING L/E STA XFS650-662 REQUIRES ENGINEERING EVALUATION DUE TO APPX H STEP A6 & A7 MARKED NV.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR REF SRM DC8 SRM 57-02-01 FIG 2H SHT 1.
